# SDR SWAA2022031028408

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL# 140CF THE ENTIRE PERIMETER OF PNL HAS SELERAL LARGE AREAS OF COROSION TOP SIDE / EVALUATED LENGTH DAMAGE. ITS LARGER THAN 10 INCHES ON AFT CARGO COMPARTMENT FLOOR PANEL # 140CF FOUND TO BE OUT OF LIMITS I.A.W B737-700 SRM 53-00-53-1A-1 FIG 102; VERIFIED NEW AFT CARGO COMPARTMENT FLOOR PANEL # 140CF P/N 453A2610-2 ATAG WN1465 I.A.W. B737-700 DWG 453A2610
